Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 17, NWS Melbourne, FL

February 22, 20076 counties in Florida

NWS Melbourne, FL issued this red flag warning at Feb 22, 2007, 2:06 PM EST for 6 counties in Florida. It took effect at Feb 23, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 2:06 PM EST (19:06 UTC)
In effect from
Feb 23, 2007, 12:00 PM EST
Expired
Feb 23, 2007, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 221906
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
206 PM EST THU FEB 22 2007

...DRY CONDITIONS EXPECTED AGAIN FRIDAY...

FLZ045-046-053-058-231000-
/O.UPG.KMLB.FW.A.0012.070223T1600Z-070224T0000Z/
/O.NEW.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
/O.CON.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
206 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS INTERIOR
PORTIONS OF CENTRAL FLORIDA THIS AFTERNOON. NORTHWESTERLY WINDS
MAY ALSO REACH 15 MPH...WHICH WILL PROMOTE THE SPREAD OF ANY NEW
OR EXISTING WILDFIRES.

A REINFORCING SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA
PENINSULA TONIGHT AS A FRONTAL BOUNDARY SLIDES THROUGH THE AREA.
RELATIVE HUMIDITIES ARE AGAIN EXPECTED TO REACH CRITICAL LEVELS
FOR SEVERAL HOURS FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ041-044-144-231000-
/O.UPG.KMLB.FW.A.0012.070223T1600Z-070224T0000Z/
/O.NEW.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE-
206 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. A REINFORCING
SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA PENINSULA TONIGHT AS
A FRONTAL BOUNDARY SLIDES THROUGH THE AREA. RELATIVE HUMIDITIES
ARE EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS
FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ141-231000-
/O.NEW.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
COASTAL VOLUSIA-
206 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. A REINFORCING
SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA PENINSULA TONIGHT AS
A FRONTAL BOUNDARY SLIDES THROUGH THE AREA. RELATIVE HUMIDITIES
ARE EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS
FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
3 follow-up statements
000 
WWUS82 KMLB 222045
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EST THU FEB 22 2007

...DRY CONDITIONS EXPECTED AGAIN FRIDAY...

FLZ041-044-141-144-222300-
/O.EXA.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
/O.CON.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE-
345 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS NORTHERN 
PORTIONS OF CENTRAL FLORIDA THIS AFTERNOON. NORTHWESTERLY WINDS
MAY ALSO REACH 15 MPH...WHICH WILL PROMOTE THE SPREAD OF ANY NEW
OR EXISTING WILDFIRES.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. A REINFORCING
SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA PENINSULA TONIGHT AS
A FRONTAL BOUNDARY SLIDES THROUGH THE AREA. RELATIVE HUMIDITIES
ARE EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS FRIDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-147-222300-
/O.EXA.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
SOUTHERN BREVARD-NORTHERN BREVARD-
345 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS INTERIOR
PORTIONS OF CENTRAL FLORIDA THIS AFTERNOON. NORTHWESTERLY WINDS
MAY ALSO REACH 15 MPH...WHICH WILL PROMOTE THE SPREAD OF ANY NEW
OR EXISTING WILDFIRES.

A REINFORCING SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA
PENINSULA TONIGHT AS A FRONTAL BOUNDARY SLIDES THROUGH THE AREA.
RELATIVE HUMIDITIES ARE AGAIN EXPECTED TO REACH CRITICAL LEVELS
FOR SEVERAL HOURS FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ045-046-053-058-222300-
/O.CON.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
/O.CON.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
345 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO
6 PM EST FRIDAY. 

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS INTERIOR
PORTIONS OF CENTRAL FLORIDA THIS AFTERNOON. NORTHWESTERLY WINDS
MAY ALSO REACH 15 MPH...WHICH WILL PROMOTE THE SPREAD OF ANY NEW
OR EXISTING WILDFIRES.

A REINFORCING SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA
PENINSULA TONIGHT AS A FRONTAL BOUNDARY SLIDES THROUGH THE AREA.
RELATIVE HUMIDITIES ARE AGAIN EXPECTED TO REACH CRITICAL LEVELS
FOR SEVERAL HOURS FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
000 
WWUS82 KMLB 222304
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
604 PM EST THU FEB 22 2007

...DRY CONDITIONS EXPECTED AGAIN FRIDAY...

FLZ041-044>046-053-058-141-144-231000-
/O.EXP.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
/O.CON.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
604 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY.

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. A REINFORCING
SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA PENINSULA TONIGHT AS
A FRONTAL BOUNDARY SLIDES THROUGH THE AREA. RELATIVE HUMIDITIES
ARE EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS FRIDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-147-230015-
/O.EXP.KMLB.FW.W.0016.000000T0000Z-070222T2300Z/
SOUTHERN BREVARD-NORTHERN BREVARD-
604 PM EST THU FEB 22 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR BREVARD COUNTY. 


$$
000 
WWUS82 KMLB 231210
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
710 AM EST FRI FEB 23 2007

...DRY CONDITIONS EXPECTED AGAIN TODAY...

FLZ041-044>046-053-058-141-144-232300-
/O.CON.KMLB.FW.W.0017.070223T1700Z-070223T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
710 AM EST FRI FEB 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...

A DRIER AIR MASS HAS SETTLED ACROSS THE REGION. A REINFORCING
SHOT OF DRY AIR WILL MOVE ACROSS THE FLORIDA PENINSULA TODAY AS A
FRONTAL BOUNDARY SLIDES THROUGH THE AREA. RELATIVE HUMIDITIES ARE
EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 22, 1:50 PM EST, 16 minutes earlier.

Area forecast discussion, Feb 22, 1:50 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
150 PM EST THU FEB 22 2007

.DISCUSSION...
TONIGHT...FRONTAL BOUNDARY EXTENDING FROM AN AREA OF LOW PRESSURE
OFF SOUTHERN NEW ENGLAND WILL SLIDE THROUGH THE FORECAST AREA AFTER
MIDNIGHT. THIS SYSTEM WILL HAVE LITTLE IMPACT ON OUR WEATHER OTHER
THAN TO REINFORCE THE DRY AIR MASS THAT IS IN PLACE. OVERNIGHT LOWS
WILL DIP DOWN INTO THE UPPER 40S TO THE LOWER 50S...RIGHT ABOUT
NORMAL FOR TIME OF YEAR.

FRIDAY...DEEP LAYERED RIDGE WILL BUILD DOWN THE GREAT LAKES AND INTO
THE GULF OF MEXICO AS THE LOW PRESSURE SYSTEM IN THE WESTERN
ATLANTIC DEEPENS BUT MOVES FURTHER OFFSHORE. WINDS INITIALLY
NORTHWEST IN THE MORNING WILL VEER THROUGHOUT THE DAY...ACQUIRING AN
ONSHORE COMPONENT BY LATE-MORNING. THIS WILL KEEP THE COASTAL
COUNTIES COOLER WITH HIGH TEMPERATURES IN THE LOWER-MID 70S.
ELSEWHERE...HIGH TEMPERATURES WILL RANGE FROM THE LOWER 70S ACROSS
THE OCALA NATIONAL FOREST TO THE UPPER 70S NEAR LAKE OKEECHOBEE
UNDER SUNNY SKIES.

FRI NIGHT-SUN NIGHT...SFC/H50 LOWS OVER THE INTERMOUNTAIN RGN BECOME
VERTICALLY STACKED OVER THE CTRL PLAINS BY SAT AFTN...THEN TURN NEWD
AND MOVE TO NEAR LK MICH BY SUN EVE. THIS WILL PUSH A H50 SHORT WAVE
RIDGE ACROSS THE ERN CONUS/FL SAT...THEN EWD INTO THE ATLC ON SUN AS
THE MID/UPPER FLOW OVER FL BECOMES FLAT/ZONAL. N-S SFC HIGH PRES
RIDGE WILL DRIFTS EWD INTO THE ATLC BY SAT AFTN...THEN RETREATS EWD
THROUGH SUNDAY AS COLD FRONT ASCD WITH THE DEEP CTRL CONUS DEEP LAYER
LOW APPROACHES THE STATE. AS THE PARENT LOW OCCLUDES WELL NORTH OF
FL...THE FRONT AND ITS ASCD MOISTURE BAND WILL SLOW AND LAY OVER...
BECOMING PARALLEL TO THE WSW MID LEVEL FLOW. WILL CONTINUE WITH MID
SHIFT FCST WHICH PAINTS GRADUAL INCRS IN POP SUN INTO SUN NIGHT AS
BAND OF HIGHER PWATS SETTLES SWD OVER THE PENINSULA IN ADVANCE OF
THE DYING BDRY.

MON-THU...EXPECT DECENT RAIN CHCS MON-MON NIGHT AS POOLED MOISTURE
INVOF STALLED BDRY IS ACTED UPON BY WEAK MID LEVEL VORT ENERGY AS
WELL AS RR QUAD OF DEPARTING 100KT ST JTSTRK. WEAK SFC WAVE SCOOTING
THROUGH NORTH FL TUE MORNING COULD GIVE STALLED BDRY A NUDGE SWD...
WITH HIGH PRES BUILDING OVER THE ERN CONUS IN ITS WAKE. HOWEVER...
ITS EFFECTS (I.E. EXTENT OF MEAN DRYING THIS FAR SOUTH...AND AT DAY
FIVE NO LESS) LOOK PRETTY UNCERTAIN. NEVERTHELESS...HAVE NUDGED POPS
UP 10% TUE TO 20N/30S...AND HAVE MAINTAINED A DRY FCST TUE NIGHT-WED
NIGHT AS MOISTURE BAND WANES/SETTLES SOUTH OF ECFL.

BOTH THE ECM/GFS ARE SHOWING ANOTHER POWERFUL H50 SHORT WAVE TROUGH
PUSHING INTO THE CTRL CONUS BY NEXT THU...WITH HIGH PRES BUILDING
OVER THE WRN ATLC...RESULTING IN INCRSG SRLY FLOW/MOISTURE LOCALLY.
CONSERVATIVE INTRODUCTION OF SLGT CHC POPS FOR DAY 7 LOOKS FINE.

&&

.AVIATION...VFR.

&&

.MARINE...LOW PRESSURE SYSTEM NEAR NEW ENGLAND WILL HAVE THE
GREATEST IMPACT ON THE NORTHERN OFFSHORE ZONE...WHERE THE PRESSURE
GRADIENT WILL BE TIGHT ENOUGH TO SUSTAIN 15 TO 20 KT TONIGHT. WILL
BE INITIALIZING THE FCST WITH A SCEC FOR THIS SECTOR.
OTHERWISE...EXPECT VEERING WINDS BECOMING NORTHERLY TOMORROW.
ANOMALOUSLY LOW WAVE HEIGHTS WILL BUILD TO 4 TO 6 FT IN RESPONSE TO
THE INCREASING NORTHERLY FLOW.

ONSHORE FLOW WILL WEAKEN AS IT VEERS TO ENE-EAST FRI NIGHT/EARLY
SAT...BUT NE SWELL WILL KEEP SEAS UP NEAR OR SLGTLY BELOW SCEC
LEVELS FRI NIGHT/SAT. FLOW WILL INCREASE/CONTINUE TO VEER TO SRLY
AS THE FRONTAL BDRY APPROACHES NORTH FL. HAVE PROGGED SEAS TO PEAK
AT NR 7 FEET WELL OFFSHORE ON SUNDAY. SEAS PROGGED TO SUBSIDE FROM
EARLY-MID WEEK AS OFFSHORE FLOW PREVAILS AND WINDSPEEDS GRADUALLY
WEAKEN.

&&

.FIRE WEATHER...DESPITE THE SLIGHTLY COOLER TEMPERATURES TOMORROW
AFTERNOON...A REINFORCING SHOT OF DRIER AIR WILL RESULT IN LONG
DURATIONS OF SUB 35 PERCENT RHS FOR INTERIOR SECTIONS OF THE
FORECAST AREA. AN ONSHORE FLOW WILL KEEP THE COASTAL COUNTIES ABOVE
CRITICAL THRESHOLDS. LOWEST RH READINGS WILL BE ACROSS THE WESTERN
PORTIONS OF THE FORECAST AREA. WILL BE ISSUING AN RFW FOR THE AREA
WEST OF A LINE STRETCHING FROM JUST WEST OF DAYTONA TO LAKE
OKEECHOBEE.

BEYOND FRI...INCREASING SFC/DEEP LAYER MOISTURE SHOULD PRECLUDE ANY
CRITICAL RH CONCERNS INTO THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  49  71  46  73 /   0   0   0  10
MCO  50  74  51  77 /   0   0   0  10
MLB  52  74  53  75 /   0   0   0  10
VRB  52  74  54  76 /   0   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE COS.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST FRIDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN LAKE COS.

AM...NONE.

&&

SHORT TERM/AVIATION...HIRSCH
LONG TERM....CRISTALDI
Hazardous weather outlook, Feb 22, 4:37 AM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
437 AM EST THU FEB 22 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
222145-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
437 AM EST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
INCREASED NORTHWEST WINDS WILL PRODUCE CHOPPY SHORT PERIOD WIND
WAVES AND MARGINALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT...MAINLY
WELL OFFSHORE THIS MORNING AND AGAIN LATE TONIGHT.

...FIRE WEATHER IMPACT...
CONTINUING DRY AIR THAT HAS BEEN ENTRENCHED ACROSS THE AREA WILL
RESULT IN AN INCREASED FIRE WEATHER CONCERN...MAINLY NORTH OF A
LINE FROM LAKE KISSIMMEE TO TITUSVILLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
GUSTY NORTH TO NORTHEAST WINDS ON FRIDAY WILL PRODUCE HAZARDOUS
BOATING CONDITIONS...ESPECIALLY IN THE GULF STREAM. SOUTHEAST TO
SOUTH WINDS WILL START TO INCREASE THIS WEEKEND AS A HIGH
PRESSURE RIDGE SHIFTS OFFSHORE IN ADVANCE OF AN APPROACHING COLD
FRONT.

THE FRONTAL BOUNDARY IS FORECAST TO BRING A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY FROM SUNDAY NIGHT THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:01 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia8 hr
Feb 22, 9:34 AM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia8 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.